# SDR FDEA201902170440

- Difficulty date: February 17, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 34,307 hours, 18,267 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Closeout Panel
- Part number: 491B1313137006
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL PULLED LOSE AND CRACKED ON LT ENGINE, I/B THRUST REVERSER AT APPROX THE 6 O'CLOCK POSITION.  REMOVED DAMAGED PANEL ON NR 1 ENG THRUST REVERSER AT 6 O'CLOCK POS REF SRM 51-40-20.  PART REPLACEMENT WAS ACCOMPLISHED ON EA 6-530-TO343829 PART 2 WRI 54301885  MRA PART 491B1313137-006, SKIN-LOWER CLOSEOUT.
